Annals of Probability

On the Spatial Asymptotic Behavior of Stochastic Flows in Euclidean Space

Peter Imkeller and Michael Scheutzow

Full-text: Open access

Abstract

We study asymptotic growth rates of stochastic flows on $\mathbf{R}^d$ and their derivatives with respect to the spatial parameter under Lipschitz conditions on the local characteristics of the generating semimartingales. In a first step these conditions are seen to imply moment inequalities for the flow $\phi$ of the form $$E \sup_{0 \le t \le T}|\phi_{0t} (x) - \phi_{0t} (y)|^p\le|x-y|^p\exp(cp^2)\quad\text{for all $p\ge 1$.}$$ In a second step we deduce the growth rates from an integrated version of these moment inequalities, using the continuity lemma of Garsia, Rodemich and Rumsey. We provide two examples to show that our results are sharp.

Article information

Source
Ann. Probab., Volume 27, Number 1 (1999), 109-129.

Dates
First available in Project Euclid: 29 May 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1022677255

Digital Object Identifier
doi:10.1214/aop/1022677255

Mathematical Reviews number (MathSciNet)
MR1681138

Zentralblatt MATH identifier
0942.60053

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05] 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03]
Secondary: 60G48: Generalizations of martingales 60G17: Sample path properties

Keywords
Stochastic differential equation stochastic flow spatial growth rate modulus of continuity GRR lemma semimartingale

Citation

Imkeller, Peter; Scheutzow, Michael. On the Spatial Asymptotic Behavior of Stochastic Flows in Euclidean Space. Ann. Probab. 27 (1999), no. 1, 109--129. doi:10.1214/aop/1022677255. https://projecteuclid.org/euclid.aop/1022677255


Export citation